Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the rate of convergence of infinite horizon discounted optimal value functions

Title data

Grüne, Lars ; Wirth, Fabian:
On the rate of convergence of infinite horizon discounted optimal value functions.
In: Nonlinear Analysis : Real World Applications. Vol. 1 (December 2000) Issue 4 . - pp. 499-515.
ISSN 1468-1218
DOI: https://doi.org/10.1016/S0362-546X(99)00288-6

Related URLs

Abstract in another language

In this paper we investigate the rate of convergence of the optimal value function of an infinite horizon discounted optimal control problem as the discount rate tends to zero. Using the Integration Theorem for Laplace transformations we provide conditions on averaged functionals along suitable trajectories yielding at most quadratic pointwise convergence. Under appropriate controllability assumptions from this we derive criteria for at most linear uniform convergence on control sets. Applications of these results are given and an example is discussed in which both linear and slower rates of convergence occur.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: rate of convergence; optimal value function; infinite horizon Discounted optimal control problem
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties > Faculty of Mathematics, Physics und Computer Science
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 22 Feb 2021 09:32
Last Modified: 07 May 2021 08:32
URI: https://eref.uni-bayreuth.de/id/eprint/63279